# SDR CALA9601766

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO CENTER FLOOR RIGHT SIDE AND CENTER ATTACH ANGLES CORRODED AROUND NUT PLATES BETWEEN STA 787 TO 847.  REPAIRED IAW SRM 51-10-02 AND 53-00-53.
